# SDR GTIA9700413

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Fell Off
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 841 - DURING DAILY INSPECTION, FOUND GALLEY DOOR EMERGENCY SLIDE HAD FALLEN OFF.  INSTALLED GALLEY DOOR EMERGENCY SLIDE IAW DC9 MM 25-62-0.  RII INSPECTION PERFORMED.  (M)
